# SDR DALA1245749259

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 40,898 hours, 20,940 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN OIL HAZE AND ODOR IN THE CABIN  WITH THE APU RUNNING AND THE AIR CONDITIONING PACKS ON, AT GATE.  MAINTENANCE FOUND APU LUB MODULE DPI POPPED AND LEAKING OIL.  DPI INDICATOR AND FILTER REPLACED.  DUCT BURN-OUT PERFORMED AND COALESCER BAGS REPLACED.  NO FURTHER SMELL.  AIRCRAFT RETURNED TO SERVICE.
